I am just about frustrated right now. I am 24 years old and have already had both ovaries removed. I had ovarian cancer when i was 6 and had my right ovary removed. Since then i have had about 5 surgeries removing large cysts from my left ovary. (the largest being 20 x 25 cm). This past March i had an oopherectomy (left ovary removed). I thought my troubles were over but the past few days ive been having sharp shooting pains that are identical to the pains i had when i would get the cysts. What is this? is this just adhesions or scar tissue? is it possible that i have a cyst again somewhere else? i feel so helpless. please help if you have any info. THANK YOU!
There is something called, Ovarian Remnant Syndrome.....if just one ovarian cell is left behind during surgery, there is a chance of developing ovarian cysts .... I have this. Go to your GYN/Oncologist and discuss what is going on. They will do scans, etc to see if there are any cysts.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.